Thesis (Selection of subject)Thesis (Selection of subject)(version: 368)
Thesis details
   Login via CAS
Legendrian submanifolds in high-dimensional contact topology
Thesis title in Czech: Legendreovy podvariety ve vysokodimenzionální kontaktní topologii
Thesis title in English: Legendrian submanifolds in high-dimensional contact topology
Key words: kontaktní topologie|Legenreovy podvariety|Legendrovský součin|augmentace Čekanovovy-Eliašbergovy algebry
English key words: contact topology|Legendrian submanifolds|Legendrian product|augmentations of Chekanov-Eliashberg algebra
Academic year of topic announcement: 2021/2022
Thesis type: diploma thesis
Thesis language: angličtina
Department: Mathematical Institute of Charles University (32-MUUK)
Supervisor: Roman Golovko, Ph.D.
Author: Mgr. Filip Strakoš - assigned and confirmed by the Study Dept.
Date of registration: 24.01.2022
Date of assignment: 24.01.2022
Confirmed by Study dept. on: 31.01.2022
Date and time of defence: 14.06.2022 09:00
Date of electronic submission:04.05.2022
Date of submission of printed version:09.05.2022
Date of proceeded defence: 14.06.2022
Opponents: Dr. Re O'Buachalla, Dr.
Student nastuduje základy teorie Legendréových podvariet (2n+1)-kontaktních varier. Hlavním cílem je naučit se invarianty Legendréových podvariet dimenzi > 1 a udělat nějaké výpočty.

The student will study the theory of Legendrian submanifolds of a contact manifold of arbitrary odd dimension. The main goal is to learn about invariants of Legendrian submanifolds of dimension > 1 and to perform certain computations.
H. Geiges, An introduction to contact topology, Cambridge University Press, Cambridge, 2008.

T. Ekholm, J. Etnyre, and M. Sullivan, The contact homology of Legendrian submanifoldsin R2n+1, J. Differential Geom., 71(2) (2005) 177–305.

T. Ekholm, J. Etnyre, and M. Sullivan, Legendrian contact homology in P×R, Trans. Amer. Math. Soc., 359(7) (2007) 3301–3335.

G. Dimitroglou Rizell and R. Golovko, On Legendrian products and twist spuns, (joint Georgios Dimitroglou Rizell), Algebraic & Geometric Topology, 21-2 (2021), 665–695.
Charles University | Information system of Charles University |